# SDR SWAA2021102522395

- Difficulty date: September 22, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MISSING MATERIAL FLOOR PANEL 241XF AT PASSENGER CABIN ; 2021-430237 / [21] REPAIRED FLOOR PANEL 241XF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1.; [22] TASK COMPLETED. RII COMPLETED.
